# SDR USAASB01118

- Difficulty date: April 28, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N241US
- Make and model: Boeing 737201
- Aircraft serial: 22443
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - DURING WEEKLY CHECK, MAINTENANCE FOUND THE EMERGENCY LIGHTS AT SEAT ROWS 7 ABC THROUGH15 ABC INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY.  OPS CHECK GOOD.  (M)
